Some Oscillation Results for Even Order Delay Difference Equations with a Sublinear Neutral Term
Govindasamy Ayyappan and
Gunasekaran Nithyakala
Abstract and Applied Analysis, 2018, vol. 2018, 1-6
Abstract:
In this paper, some new results are obtained for the even order neutral delay difference equation , where is an even integer, which ensure that all solutions of the studied equation are oscillatory. Our results extend, include, and correct some of the existing results. Examples are provided to illustrate the importance of the main results.
Date: 2018
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/2590158.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/2590158.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2590158
DOI: 10.1155/2018/2590158
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().